Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Chronic headache due to stress, medications - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   hi
Doctor :   how can i help you
User :   hello
Doctor :   ya please proceed
User :   sir there is some problem with me
User :   every time iam suffering from head acke
Doctor :   what problem please proceed
Doctor :   ok definitely will assist you
Doctor :   in this regard
User :   atleast 2days in a week
Doctor :   can you tell me few details
Doctor :   which part of head is it aching
Doctor :   when is it more during morning or evening
Doctor :   do you wear spectacles
User :   i have already tested my eyes its ok but they are telling that due to stres
User :   ya useally in the morning when i weak up
Doctor :   r u working or student
User :   or when iam going to slee
User :   sorry sleep
User :   ya iam working
Doctor :   ok how many hrs per day do you work
User :   nearly 8 to 12 hrs
Doctor :   r u taking any tablets
Doctor :   will it be relieved after taking medicine

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor